I take .5mg of Klonopin and Xanax as needed for panic attacks and they make me break out. It's terrible cystic type zits. I have clear skin normally. Does anyone else have this problem with these types of meds? It's literally without fail, if I take one at night, the next morning I will have one on the same place on my chin the next morning. It's crazy! I didn't have an acne problem or anything before taking these meds and my other meds don't do this (I was on them before being prescribed the Klonopin and Xanax). Just wondering if anyone else suffered with this problem and what they did about it. Thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...